# SDR MASA2010052200534

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 34,054 hours, 36,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VERY STIFF WHEN TRYING TO OPEN / CLOSE.  MX FOUND FWD AND AFT SUPPORT STRUTS INSTALLED BACKWARDS, MX SWAPPED SUPPORT STRUTS, OPS CHECK GOOD.
